# SDR DXTA2008111903363

- Difficulty date: November 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 10,635 hours, 8,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT GEAR RETRACTION, THE GREEN LIGHTS WENT OUT BUT THE RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.
